# SDR ABXA050030

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 68,597 hours, 64,202 cycles
- Engine: Pwa JT8D7B
- Engine time: 47,915 hours, 46,933 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 80903601
- Condition: Broken
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FLAME-OUT DURING CLIMB AT 7,000 FT.  OIL PRESSURE STAYED ABOVE 10 PSI FOR APPROXIMATELY 20 MINUTES DURING WINDMILLING AFTER FLAME-OUT.  AIR TURNBACK TO ILN.  ACCOMPLISHED TROUBLESHOOTING PER P&W MM FOR FLAME-OUT, INSPECTED INLET AND EXHAUST AREAS.  FOUND PS4 LINE BROKEN AT AFT END OF LINE (MUSCLE AIR TO NR 1 ENGINE FUEL CONTROL).  REMOVED AND REPLACED PS4 LINE IAW DC-9 MM 72-00-00.  P/N 809036-01.  OPS CHECKED GOOD ON ENGINE RUN.
